On q-hypergeometric functions

K. A. Challab, Maslina Darus, F. Ghanim

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article, we study some results on meromorphic functions defined by q-hypergeometric functions. In addition, certain sufficient conditions for these meromorphic functions to satisfy a subordination property are also pointed out. In fact, these results extend known results of starlikeness, convexity, and close to convexity.

Original languageEnglish
Pages (from-to)2095-2109
Number of pages15
JournalFar East Journal of Mathematical Sciences
Volume101
Issue number10
DOIs
Publication statusPublished - 2017

Fingerprint

Hypergeometric Functions
Meromorphic Function
Convexity
Starlikeness
Subordination
Sufficient Conditions

Keywords

  • Analytic functions
  • Convex functions
  • Hadamard product
  • Meromorphic functions
  • Q-hypergeometric function
  • Starlike functions
  • Subordination property

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On q-hypergeometric functions. / Challab, K. A.; Darus, Maslina; Ghanim, F.

In: Far East Journal of Mathematical Sciences, Vol. 101, No. 10, 2017, p. 2095-2109.

Research output: Contribution to journalArticle

Challab, K. A. ; Darus, Maslina ; Ghanim, F. / On q-hypergeometric functions. In: Far East Journal of Mathematical Sciences. 2017 ; Vol. 101, No. 10. pp. 2095-2109.
@article{c8351aa1a786494792b198cb05c80860,
title = "On q-hypergeometric functions",
abstract = "In this article, we study some results on meromorphic functions defined by q-hypergeometric functions. In addition, certain sufficient conditions for these meromorphic functions to satisfy a subordination property are also pointed out. In fact, these results extend known results of starlikeness, convexity, and close to convexity.",
keywords = "Analytic functions, Convex functions, Hadamard product, Meromorphic functions, Q-hypergeometric function, Starlike functions, Subordination property",
author = "Challab, {K. A.} and Maslina Darus and F. Ghanim",
year = "2017",
doi = "10.17654/MS101102095",
language = "English",
volume = "101",
pages = "2095--2109",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "10",

}

TY - JOUR

T1 - On q-hypergeometric functions

AU - Challab, K. A.

AU - Darus, Maslina

AU - Ghanim, F.

PY - 2017

Y1 - 2017

N2 - In this article, we study some results on meromorphic functions defined by q-hypergeometric functions. In addition, certain sufficient conditions for these meromorphic functions to satisfy a subordination property are also pointed out. In fact, these results extend known results of starlikeness, convexity, and close to convexity.

AB - In this article, we study some results on meromorphic functions defined by q-hypergeometric functions. In addition, certain sufficient conditions for these meromorphic functions to satisfy a subordination property are also pointed out. In fact, these results extend known results of starlikeness, convexity, and close to convexity.

KW - Analytic functions

KW - Convex functions

KW - Hadamard product

KW - Meromorphic functions

KW - Q-hypergeometric function

KW - Starlike functions

KW - Subordination property

UR - http://www.scopus.com/inward/record.url?scp=85019966786&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019966786&partnerID=8YFLogxK

U2 - 10.17654/MS101102095

DO - 10.17654/MS101102095

M3 - Article

AN - SCOPUS:85019966786

VL - 101

SP - 2095

EP - 2109

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 10

ER -